Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 97, NWS Cheyenne, WY

July 19, 20204 counties in Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 19, 2020, 5:55 PM MDT for 4 counties in Nebraska. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2020, 5:55 PM MDT (23:55 UTC)
Expired
Jul 19, 2020, 6:24 PM MDT
In force
29 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
3.0 in
Wind
60.0 mph

Counties Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:02 PM MDTHAIL 1.751 Wnw Minatare, NE
Jul 19, 6:04 PM MDTHAIL 2W Minatare, NE
Jul 19, 6:09 PM MDTHAIL 1.756 Ssw Melbeta, NEGOLF BALL SIZE HAIL 6 MILES SOUTH OF HIGHWAY 92 ON WRIGHTS GAP RD.
Jul 19, 6:15 PM MDTTSTM WND DMG3 E Lake Minatare, NELARGE TREE UPROOTED. SOCIAL MEDIA POST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 4:06 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
1762 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

892 
WUUS55 KCYS 192355
SVRCYS
NEC013-123-157-165-200045-
/O.NEW.KCYS.SV.W.0097.200719T2355Z-200720T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
555 PM MDT Sun Jul 19 2020

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Southwestern Box Butte County in the Panhandle of Nebraska...
  Eastern Scotts Bluff County in the Panhandle of Nebraska...
  Northwestern Morrill County in the Panhandle of Nebraska...
  Southeastern Sioux County in the Panhandle of Nebraska...

* Until 645 PM MDT.

* At 554 PM MDT, a severe thunderstorm was located over Minatare, or
  9 miles east of Scottsbluff, moving northeast at 40 mph.

  This is a very dangerous storm.

  HAZARD...Three inch hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters. This storm has a history of 
           producing hail in excess of 2 inches in diameter! 

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* Locations impacted include...
  Scottsbluff, Gering, Bayard, Terrytown, Minatare, Lake Minatare
  Campground, Angora, Kilpatrick Lake, Moomaws Corner, Scottsbluff
  Airport, Lake Minatare, Melbeta and McGrew.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

If on or near Lake Minatare, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4170 10343 4170 10359 4179 10372 4227 10334
      4192 10295
TIME...MOT...LOC 2354Z 226DEG 33KT 4183 10349 

HAIL...3.00IN
WIND...60MPH
 
$$

Hammer
3 follow-up statements
722 
WWUS55 KCYS 200009
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
609 PM MDT Sun Jul 19 2020

NEC013-123-157-165-200045-
/O.CON.KCYS.SV.W.0097.000000T0000Z-200720T0045Z/
Box Butte NE-Scotts Bluff NE-Morrill NE-Sioux NE-
609 PM MDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHWESTERN BOX BUTTE...NORTHEASTERN SCOTTS BLUFF...NORTHWESTERN
MORRILL AND SOUTHEASTERN SIOUX COUNTIES...

At 608 PM MDT, a severe thunderstorm was located near Lake Minatare
Campground, or 12 miles east of Scottsbluff, moving northeast at 25
mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. This storm has a history of 
         producing very large and destructive hail larger than 2 
         inches in diameter! 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Minatare, Kilpatrick Lake, Lake Minatare Campground, Moomaws Corner,
Angora and Lake Minatare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 4177 10334 4177 10347 4189 10355 4227 10334
      4192 10295
TIME...MOT...LOC 0008Z 227DEG 24KT 4187 10343 

HAIL...2.75IN
WIND...60MPH
 
$$

Hammer
408 
WWUS55 KCYS 200020
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
620 PM MDT Sun Jul 19 2020

NEC157-165-200030-
/O.CAN.KCYS.SV.W.0097.000000T0000Z-200720T0045Z/
Scotts Bluff NE-Sioux NE-
620 PM MDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTTS BLUFF AND
SOUTHEASTERN SIOUX COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4179 10336 4199 10336 4212 10318 4192 10295
TIME...MOT...LOC 0020Z 230DEG 30KT 4190 10333 

$$

NEC013-123-200045-
/O.CON.KCYS.SV.W.0097.000000T0000Z-200720T0045Z/
Box Butte NE-Morrill NE-
620 PM MDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTH CENTRAL BOX BUTTE AND NORTHWESTERN MORRILL COUNTIES...

At 620 PM MDT, a severe thunderstorm was located near Moomaws Corner,
or 17 miles east of Scottsbluff, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Moomaws Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4179 10336 4199 10336 4212 10318 4192 10295
TIME...MOT...LOC 0020Z 230DEG 30KT 4190 10333 

HAIL...1.00IN
WIND...60MPH
 
$$

Hammer
947 
WWUS55 KCYS 200024
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
624 PM MDT Sun Jul 19 2020

NEC013-123-200034-
/O.CAN.KCYS.SV.W.0097.000000T0000Z-200720T0045Z/
Box Butte NE-Morrill NE-
624 PM MDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOX BUTTE AND
NORTHWESTERN MORRILL COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.

LAT...LON 4179 10336 4199 10336 4212 10318 4192 10295
TIME...MOT...LOC 0023Z 226DEG 33KT 4193 10329 

$$

Hammer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:31 PM MDT, 24 minutes earlier.

Area forecast discussion, Jul 19, 5:31 PM MDT, 24 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
531 PM MDT Sun Jul 19 2020

.SHORT TERM...(This afternoon - Tuesday Night)
Issued at 113 PM MDT Sun Jul 19 2020

Isolated to widely scattered thunderstorms are expected to develop
across areas mainly along/east of the Laramie Range by mid to late
afternoon. Significant uncertainty exists with storm coverage over
the next several hours, mainly because of weak large scale forcing
with the primary mechanism being a stationary front draped from N-
S along the Laramie Range. Cumulus development has been limited so
far per afternoon visible satellite imagery, but excellent low-lvl
moisture transport is occurring with moist southeasterly flow over
the Platte River Valley contributing to dew points approaching 65F
at Torrington & Scottsbluff. We are likely a bit delayed for CI as
low-level cloud cover stuck around over the Neb Panhandle into the
late morning hours, but would expect initiation to occur by 21z as
convective temperatures are reached. The main area of interest may
be the central Laramie Range into the Platte River Valley with the
help of enhanced low-level convergence associated w/ the Chugwater
cyclone. Further south toward the CO border, a dryline bulge takes
shape just south of the surface low which may be another focus for
initiation in the next few hours. Any storms that develop over the
next few hours will be capable of all modes of severe weather. SPC
Mesoanalysis shows upwards of 2500 J/kg SBCAPEs in the warm sector
with 30+ knots of effective bulk shear. CAPEs also approach 800 J/
kg in the -10 to -30 deg C layer, further supporting potential for
large hail especially w/ any supercell structures. Backed near-sfc
flow is also contributing to curved low-level hodographs, possibly
supporting isolated tornado potential given fairly low LCLs around
1250 meters. This threat would be enhanced with any cell splits or
right movers. Storms may merge into one more linear complexes this
evening into late tonight as the low-level jet strengthens.

Daily chances for strong to severe thunderstorms will exist along/
east of the Laramie Range each afternoon through Tuesday given the
stationary boundary remaining in place.

.LONG TERM...(Wednesday - Sunday)
Issued at 300 AM MDT Sun Jul 19 2020

Upper level ridging still looks to be on track for the remainder
of the week from Wednesday onward. Model guidance still showing
agreement with warm air advection continually making the area warm
with southwest flow in the lower levels creating daytime maximum
700mb temps 14C-18C. While atmospheric ridging aloft continues
over the region, that certainly won't discount the opportunity for
moisture to be on slightly elevated over the area. Split flow at
the H5 and H3 levels show a cut off low near the California
coastline and more impressive height falls to the Pacific
Northwest associated with a upper level trough. The split flow
regime will continue from Wednesday to the weekend, allowing the
best energy to stay further to the north based off medium to long
range guidance. However, with the cut off low slowly propagating
to the east and northeast aloft, it will eventually be absorbed
into a more defined upper level trough at the 300mb level by 0Z
Saturday. With diffluent flow aloft, the possibility of
thunderstorm activity on the increase would need additional
surface moisture plumes from the continental region of Mexico,
Pacific Ocean moisture, and/or the Gulf of Mexico. Surface
convergence and instability look plausible from the model
guidance, however the most recent models are showing a slightly
more eastward surface High compared to the previous day. If our
area is to receive much needed rainfall across the region, this
more eastward track of the surface High pressure across the
central CONUS is a less favorable trend for our CWA in regard to
rainfall. Overall, monsoon flow will begin to approach the area
towards the end of the week, but we are not in the most favorable
pattern for continued impulses of moisture. This is represent with
PoPs up to 40 percent in the extended forecast package as of this
time. With the upper level ridging staying put, we can expect
temperatures to be warm the next week or so, with little relief of
cooler temperatures on the horizon.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 524 PM MDT Sun Jul 19 2020

Wyoming TAFS...VFR. Occasional thunderstorms at Cheyenne producing
wind gusts to 40 knots until 02Z. Thunderstorms in the vicinity at
Laramie until 02Z. Wind gusts to 35 knots until 05Z.

Nebraska TAFS...VFR at Chadron until 12Z, with occasional
thunderstorms producing MVFR and wind gusts to 45 knots until
03Z. MVFR from 12Z to 15Z, then VFR.

VFR at Alliance until 07Z, with occasional thunderstorms producing
MVFR and wind gusts to 45 knots until 03Z. MVFR from 07Z to 12Z,
then IFR until 15Z, then VFR.

VFR at Scottsbluff until 08Z, with occasional thunderstorms
producing MVFR and wind gusts to 45 knots until 02Z. MVFR from
08Z to 09Z, then IFR until 15Z, then VFR. Wind gusts to 20 knots
after 19Z Monday.

VFR at Sidney until 10Z, with occasional thunderstorms producing
MVFR and wind gusts to 45 knots until 03Z. IFR from 10Z to 16Z,
then VFR.

&&

.FIRE WEATHER...
Issued at 300 AM MDT Sun Jul 19 2020

Stationary front lays along a line from Riverton to Rawlins to
Craig Colorado this morning. The front will meander a little to
the east today to near the Laramie Range this afternoon. East of
the front...east to southeast upslope winds will keep humidity
high and provide chances for afternoon and evening showers and
thunderstorms. West of the front...drier and breezier conditions
will exist over the next several days. Monsoonal moisture will
interact with the front for good chances of wetting rains from the
Laramie Range east into the Panhandle through the upcoming week.
Fire weather concerns expected to be minimal.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...CLH
LONG TERM...BW
AVIATION...RUBIN
FIRE WEATHER...GCC
Hazardous weather outlook, Jul 19, 5:27 AM MDT, 12 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
527 AM MDT Sun Jul 19 2020

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
201130-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
East Platte County-Goshen County-Central Laramie County-
East Laramie County-
527 AM MDT Sun Jul 19 2020

This hazardous weather outlook is for portions of panhandle
Nebraska...western Nebraska...east central Wyoming and southeast
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Isolated to widely scattered thunderstorms are expected to develop
across the high plains this afternoon, possibly merging into one
or more clusters of storms tonight. A few storms may be severe,
with large hail up to golf ball size and wind gusts up to 60 MPH
the primary hazards. A tornado or two is also possible.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Daily chances for afternoon and evening thunderstorms expected
east of the Laramie Range this upcoming week. Some of the storms
could become severe with large hail...damaging downburst winds and
heavy rainfall.

.Spotter information statement...

Spotter activation may be needed first along the Interstate 25
Corridor after 2 PM. Spotter activation may be needed for the
Nebraska Panhandle from 4 PM through 7 PM this evening.

WYZ103>106-109>117-201130-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
527 AM MDT Sun Jul 19 2020

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jul 19, 3:21 PM MDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
321 PM MDT Sun Jul 19 2020

NEZ054-WYZ119-192200-
Kimball NE-East Laramie County WY-
321 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIMBALL AND SOUTHEASTERN
LARAMIE COUNTIES UNTIL 400 PM MDT...

At 321 PM MDT, Doppler radar was tracking a strong thunderstorm near
Carpenter, or 27 miles east of Cheyenne, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pine Bluffs, Burns, Oliver Campground, Oliver Reservoir, Panorama
Point, Carpenter and Bushnell.

This includes the following highways...
 Interstate 80 in Wyoming between mile markers 386 and 402.
 Interstate 80 in Nebraska between mile markers 1 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4118 10436 4139 10402 4138 10383 4130 10372
      4100 10370 4100 10436
TIME...MOT...LOC 2121Z 269DEG 19KT 4110 10427

Hammer
Special weather statement, Jul 19, 4:17 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
417 PM MDT Sun Jul 19 2020

NEZ054-192300-
Kimball NE-
417 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KIMBALL COUNTY UNTIL 500
PM MDT...

At 417 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Oliver Reservoir, or 13 miles southwest of Kimball,
moving east at 20 mph.

Nickel size hail will be possible with this storm.

This storm will remain over mainly rural areas of southern Kimball
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4115 10392 4122 10339 4100 10339 4100 10393
TIME...MOT...LOC 2217Z 266DEG 17KT 4107 10381

Hammer
Local storm report, Jul 19, 4:21 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
421 PM MDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             15 S BUSHNELL           41.01N 103.89W
07/19/2020  E1.00 INCH       KIMBALL            NE   TRAINED SPOTTER

            49 MPH WIND GUST RECORDED AT 335 PM.

&&

RUBIN
Local storm report, Jul 19, 4:49 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             2 E KIMBALL             41.23N 103.62W
07/19/2020  M1.00 INCH       KIMBALL            NE   PUBLIC

            NICKEL TO QUARTER SIZE HAIL AT FOUR WINDS
            COUNTRY CLUB ON THE EAST SIDE OF KIMBALL.
            TIME ESTIMATED OFF OF RADAR.

&&

MB
Local storm report, Jul 19, 5:46 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             5 SSE GERING            41.76N 103.63W
07/19/2020  E1.00 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

RUBIN
Local storm report, Jul 19, 5:50 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             GERING                  41.83N 103.67W
07/19/2020  E2.00 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:00 PM MDTSpecial Weather StatementCYSKimball45 min
Jul 18, 6:46 PM MDTSpecial Weather StatementCYSBanner44 min
Jul 18, 7:26 PM MDTSpecial Weather StatementCYSBanner49 min
Jul 19, 3:21 PM MDTSpecial Weather StatementCYSKimball39 min
Jul 19, 3:35 PM MDTSevere Thunderstorm WarningCYSKimball40 min
Jul 19, 4:17 PM MDTSpecial Weather StatementCYSKimball43 min
Jul 19, 4:34 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball41 min
Jul 19, 5:18 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill42 min
Jul 19, 5:27 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.